Валова Анастасия Михайловна

Search of linear recurrence correlation with constant integer coefficients in pre-set sequence by means of Еucludean algorithm

Recurrences with properties mentioned in the title are common for physical problems which can be traced to the problems of enumerative combinatorics and then solved with the help of the transfer matrix method. We suggested a modification of Euclidean algorithm, which uses modular arithmetic to solve the problem.

Сборник

Все статьи сборника:


Только зарегистрированные пользователи могут оставлять комментарии. Пожалуйста, зарегистрируйтесь.

Описание документа
Валова А. М. Search of linear recurrence correlation with constant integer coefficients in pre-set sequence by means of Еucludean algorithm / А. М. Валова // Учен. зап. Петрозавод. гос. ун-та. Сер.: Естественные и технические науки. - 2012. - № 8 (129), т. 2. - С. 106-108. — URL: http://elibrary.petrsu.ru/books/20472 (дата обращения: 03.03.2024)

Издатель: Издательство ПетрГУ

Copyright: Петрозаводский государственный университет

Место издания: Петрозаводск

Год издания: 2012